Paracetamol Powder Cas 103-90-2

Paracetamol Powder Cas 103-90-2
Pain killer R aw material powder Antipyretic Analgesics Pharmaceutical Raw Materials Paracetamol / Acetaminophen CAS 103-90-2 Quick detail What is Paracetamol? Paracetamol (acetaminophen) is an analgesic and feverative agent. The exact mechanism of action is unknown. Acetaminophen for the...
Product Details

Pain killer Raw material powder Antipyretic Analgesics Pharmaceutical Raw Materials Paracetamol / Acetaminophen CAS 103-90-2
Quick detail

Product Name

Paracetamol

Synonyms

Paracetamol; 4-ACETAMIDOPHENOL; 4-ACETAMINOPHENOL;ACETAMINOPHEN

CAS

103-90-2

MF

C8H9NO2

MW

151.16

EINECS

203-157-5

Product Categories

PHARMACEUTICALS; Aromatic Phenols; Intermediates&Fine Chemicals; Lipid signaling; Aromatics;inhibitor; APIs

Storage temp.

Store at RT

Purity

99%

Chemical Properties

White Solid

Usage

Antiinfectant, dispersing agent in liquid scintillation counting. Analgesic; antipyretic

Package

25kg/drum

Dispatch time

Within 24h after confirming your payment

Leading time

3-5 working days after online

Delivery terms

EMS , EUB , ETK , DHL , TNT , FEDEX , UPS , AIR , SEA

Payment terms

WESTERN UNION , MONEYGRAM , T/T(BANK TRANSFER) , BITCOIN

What is Paracetamol?

Paracetamol (acetaminophen) is an analgesic and feverative agent. The exact mechanism of action is unknown.

Acetaminophen for the treatment of headache, muscle soreness, arthritis, back pain, toothache, colds and fever and other situations. It relieves mild arthritis pain, but has no effect on the potential inflammation and swelling of the joint.

Paracetamol can also be used for other purposes not listed in this drug guideline.

How can I use paracetamol dosage?

Follow the instructions on the label or use the paracetamol according to the doctor's instructions.

Do not use more of this medication than recommended. Excessive paracetamol may cause serious injury. The maximum amount of adult is 1 gram (1000 mg) per dose, 4 grams per day (4000 mg). Using more paracetamol may cause harm to your liver. If you drink more than three alcoholic beverages a day, talk to your doctor before taking acetaminophen and do not use more than 2 grams (2000 milligrams) per day. If you are treating a child, please use paralyzing pain in your child's form. Carefully follow the dose instructions on the drug label. Do not give children under 2 years of age without a doctor's advice.

Use a special dose to measure the spoon or cup to measure the liquid form of acetaminophen, rather than the ordinary spoon. If you do not have a dosimeter, ask your pharmacist. Before each use, you may need to shake the liquid. Follow the instructions on the drug label.

Before you swallow, you must thoroughly chew the paracetamus chewable tablets.

When handling acetaminophen disintegration tablets, make sure to dry. Put the tablet on your tongue and it will begin to dissipate immediately. Do not swallow your tablet. Let it dissolve in the mouth, do not chew.

To use acetaminophen effervescent particles, dissolve a pack of particles in at least 4 ounces of water. Stir the mixture and drink immediately. To ensure that you are able to get the entire dose, add a little water to the same glass and gently rotate and drink immediately.

Do not treat paracetamol rectal suppositories. It is only for your rectum. Wash hands before and after suppository.

Try to empty your intestines and bladder before using acetaminophen suppositories. Remove the outer packagings from the suppositories prior to insertion. Avoid the treatment of suppositories for too long, otherwise it will dissolve in the hands.

In order to obtain the best results from the suppository, lie down and insert the suppository tip into the rectum first. Hold the emboli for a few minutes. After the insertion will quickly melt, and hold it feel little or no discomfort. Avoid using the bathroom immediately after inserting the emboli.
 Specification

Tests

Standards

Results

Appearance

White or almost white ,crystalline powder.

White,crystalline powder.

Identification

A:IR absorption

Complies

Complies

B:UV absorption

Complies

Complies

C:TLC

Complies

Complies

Melting point

168~172C

169.0~170.9C

Water

Not more than0.5%

0.08%

Related substance

Impurity(chloroacetanilide)not more than 10 ppm

2ppm





any other impurity not more than 0.05%

0.01%

Total of other impurities not more than 0.1%

0.02%

Residue on ignition

Not more than 0.1%

0.05%

Chloride

Not more than 0.014%

Less than 0.014%

Sulfate

Not more than 0.02%

Less than 0.02%

Sulfide

Conforms

Conforms

Heavy metals

Not more than 0.001%

Less than 0.001%

Free p-aminophenol

Not more than 0.005%

Less than 0.005%

Limit of Pchloroa
     cetanilide

Not more than 0.001%

Less than 0.001%

Readily carbonizable substances

Conforms

Conforms

Residual solvents

Residual content of acetic acid is limited by the test of loss on dryingnot more than0.5%

0.08%

Assay(anhydrous basis)

99.0~101.0%

99.6%

Conclusion: Complies with USP34 / BP2011

Applications
 1. Medical uses:
 Fever
 Paracetamol is used for reducing fever in people of all ages. The World Health Organization (WHO) recommends that paracetamol be used to treat fever in children only if their temperature is greater than 38.5 掳C (101.3 掳F).[24] The efficacy of paracetamol by itself in children with fevers has been questioned and a meta-analysis showed that it is less effective than ibuprofen.
 
 Pain
 Paracetamol is used for the relief of mild to moderate pain. The use of the intravenous form for pain of sudden onset in people in the emergency department is supported by limited evidence.
 
 Osteoarthritis
 The American College of Rheumatology recommends paracetamol as one of several treatment options for people with arthritis pain of the hip, hand, or knee that does not improve with exercise and weight loss.A 2015 review, however, found it provided only a small benefit in osteoarthritis.
 
 Paracetamol has relatively little anti-inflammatory activity, unlike other common analgesics such as the NSAIDs aspirin and ibuprofen, but ibuprofen and paracetamol have similar effects in the treatment of headache. Paracetamol can relieve pain in mild arthritis, but has no effect on the underlying inflammation, redness, and swelling of the joint.It has analgesic properties comparable to those of aspirin, while its anti-inflammatory effects are weaker. It is better tolerated than aspirin due to concerns about bleeding with aspirin.
 
 Low back pain
 Based on a systematic review, paracetamol is recommended by the American College of Physicians and the American Pain Society as a first-line treatment for low back pain.However, other systematic reviews concluded that evidence for its efficacy is lacking.
 
 Headaches
 
 
Postoperative pain
 Paracetamol combined with NSAIDs may be more effective for treating postoperative pain than either paracetamol alone or NSAIDs alone.
 
 Other

 2. Veterinary use:
 Paracetamol has also been widely used in the veterinary area, the effect has been proved by the treatment of cats, dogs, snakes, and other animals without or with rare side effects.
 
 How to Take Paracetamol?
 
 How much you can take depends on your age, your weight, the type of paracetamol you're taking and how strong it is. For example:
 
 Adults can usually take one or two 500mg tablets every 4-6 hours, but shouldn't take more than 4g (eight 500mg tablets) in the space of 24 hours.
 
 Children under 16 need to take a lower dose, depending on their age or weight - check the packet or leaflet, or ask a pharmacist or doctor for advice. For very young children, paracetamol liquid is given using a measuring spoon or an oral syringe.
 
 Paracetamol should start to work within an hour and the effect usually lasts several hours. Don't take more than the recommended dose if it isn't relieving your symptoms.
 
 Adults can take ibuprofen at the same time if necessary, but this isn't usually recommended for children.
 
 Paracetamol Storage:
 A: Keep out of the reach and sight of children.
 B: Store below 25 C in a dry place, protected from light.
C: Do not use Paracetamol tablets after the expiry date stated on the label/carton/bottle. The expiry date refers to the last day of that month.


     Hot Sale

1

Testosterone Enanthate

CAS: 315-37-7

2

Testosterone Acetate

CAS: 1045-69-8

3

Testosterone Propionate

CAS: 57-85-2

4

Testosterone Cypionate

CAS: 58-20-8

5

Testosterone Phenylpropionate

CAS: 1255-49-8

6

Testosterone Isocaproate

CAS: 15262-86-9

7

Testosterone Decanoate

CAS: 5721-91-5

8

Testosterone Undecanoate

CAS: 5949-44-0

9

Sustanon 250


11

Turinabol

CAS: 855-19-6

12

Oral Turinabol

CAS: 2446-23-3

13

Stanolone

CAS: 521-18-6

14

Nandrolone Decanoate (DECA)

CAS: 360-70-3

15

Nandrolone Cypionate

CAS: 601-63-8

16

Nandrolone Phenypropionate (NPP)

CAS: 62-90-8

17

Boldenone Acetate

CAS :2363-59-9

18

Boldenone Undecylenate (Equipoise)

CAS: 13103-34-9

19

Drostanolone Propionate (Masteron)

CAS: 521-12-0

20

Drostanolone Enanthate

CAS: 472-61-1

21

Methenolone Acetate (Primobolan)

CAS: 434-05-9

22

Methenolone Enanthate

CAS: 303-42-4

23

Trenbolone Acetate

CAS: 10161-34-9

24

Trenbolone Enanthate


25

Trenbolone Hexahydrobenzyl Carbonate

CAS: 23454-33-3

26

Epiandrosterone

CAS: 481-29-8

Oral Steroid

27

Anavar

CAS: 53-39-4

28

Anadrol

CAS: 434-07-1

29

Winstrol

CAS: 10418-03-8

30

Dianabol

CAS: 72-63-9

31

Superdrol

CAS: 3381-88-2

Anti-Estrogen

32

Tamoxifen Citrate (Nolvadex)

CAS: 54965-24-1

33

Clomiphene Citrate (Clomid)

CAS: 50-41-9

34

Toremifene Citrate (Fareston)

CAS: 89778-27-8

35

Femara

CAS: 112809-51-5

36

Aromasin

CAS: 107868-30-4

37

Proviron

CAS: 1424-00-6

38

Arimidex

CAS: 120511-73-1

39


CAS: 566-48-3

40

Cabergoline (Caber)

CAS: 81409-90-7

41

Finasteride

CAS: 98319-26-7

42

Dutasteride

CAS: 164656-23-9

SARM

43

Ostarine (MK-2866)

CAS: 841205-47-8

44

Cardarine (GW-501516)

CAS: 317318-70-0

45

Andarine (S4)

CAS: 401900-40-1

46

Ligandrol (LGD-4033)

CAS: 1165910-22-4

47

Ibutamoren (MK-677)

CAS: 159752-10-0

48

RAD140

CAS: 118237-47-0

49

SR9009

CAS: 1379686-30-2

50

YK11

CAS: 431579-34-9

Sex Enhancement

51

Avanafil

CAS: 330784-47-9

52

Vardenafil

CAS: 224785-91-5

53

Dapoxetine

CAS: 119356-77-3

54

Tadalafil

CAS: 171596-29-5

56

Vardenafil Hydrochloride

CAS: 431579-34-9

57

Dapoxetine Hydrochloride

CAS: 431579-34-9

58

Yohimbine Hydrochloride

CAS: 65-19-0

 

Hot Tags: paracetamol powder cas 103-90-2, China, suppliers, wholesale, buy
Feedback